MathSciNet Relay Station
MathSciNet bibliographic data
MR1411351 (98j:57022) 57M50 (20F32 53C21 57S30)
Kapovich, Michael; Leeb, Bernhard Actions of discrete groups on nonpositively curved spaces. Math. Ann. 306 (1996), no. 2, 341–352.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement